# SDR 96ZZZX2368

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22TP
- Make and model: Cessna 501
- Aircraft serial: 5010014
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Anti-Skid Pump
- Part time: 1,964 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

O-RING AT T-FITTING AN917-6D WHERE ANTI-SKID PUMP PRESSURE SWITCH IS LOCATED WAS LEAKING.  THE ACCUMULATOR PRESSURE WOULD DROP AND COULD CAUSE BRAKING PROBLEMS.  TIGHTENED B-NUT AT FITTING AND PRESSURE CHECKED.  MARKED WITH TORQUE SEAL.  SUBMITTER STATED ALL TYPE FITTINGS SHOULD BE MARKED WITH TORQUE SEAL FOR INSPECTION.
